MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS HPCA PIB PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD-SOLIS HPCA PIB PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the epidural pump continuously displayed a ¿cassette not locked¿ error despite proper cassette installation before infusion.Troubleshooting was attempted multiple times and ultimately replaced the pump.The same cassette functioned normally in the replacement pump.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
The suspected device was returned for evaluation.Event log reviewed and reported failure mode was observed in event logs history.There was no 12-month service history during the review.Visual inspection had been performed, and downstream occlusion seal was found to be delaminated.Customer complaint cassette not locked error could not be confirmed by functional testing.Upon further investigation device would produce alarm "cassette not properly attached" when no cassette was attached to the pump.Replaced downstream occlusion sensor.The probable cause of the reported issue could not be confirmed.The device passed all functional testing after repair and was returned to the customer.

Brand Name
CADD-SOLIS HPCA PIB PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25059890
Report Number3012307300-2026-04495
Device Sequence Number15778015
Product Code MEA
UDI-Device Identifier10610586038808
UDI-Public(01)10610586038808(11)170606
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0300-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown